# SDR UIEA2021052001156

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,888 hours, 18,742 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OCCASIONAL ELECTRICAL SMOKE SMELL ON DESCENT( PERFORMED INSPECTION OF EQUIPMENT COOLING SYSTEM IAW AMM 21-58-00. NO DEFECTS NOTED. PERFORMED VISUAL INSPECTION OF WATER SPRAY NOZZLES IAW AMM 21-53-05. NO DEFECTS NOTED. AC OK FOR CONTINUED SERVICE. RAN BOTH PACKS AT FULL HOT FOR 30 MINUTES, NO FUMES NOTED. REMOVED CONTAMINATION FROM AIR CONDITIONING SYSTEM IAW AMM 21-00-00-21. PERFORMED EWIS INSPECTION IN MEC IAW AMM 05-51-56 AND 20-60-04. NO DEFECTS NOTED. )
